# SDR ASOA2013041803408

- Difficulty date: March 25, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,449 hours, 16,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Part time: 993,120 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 280, LBL 9.  REMOVED, LOCATED DRILLED, DEBUGGED AND INSTALLED ANGLE IAW SRM 51-40-11, 51-42-21 AND 51-42-06.
